Tickets

  • 3 hour workshop

    9am - 12.00pm (Irish Time)

    Hyperbee (https://github.com/mafintosh/hyperbee) is a new P2P database for indexing large, live-updating datasets. Queries are sparse and local-first, meaning they download and cache only the portions of the index they need to complete. Imagine a system when you can discover the ten highest-rated movies from a massive movie dataset, whilst only needing to download a few kilobytes from dozens of peers around the world.

    In this workshop we'll introduce you to the concept of building your databases on top of Hyperbee and general database and indexing techniques.

    We'll do a series of iterative excercises each building on each other. It will take you from small script spinning up a little P2P network to building a live querying app that can query a public IMDB data set shared on the network in realtime.
  • 1.5 hour workshop

    4pm - 5.30pm (Irish Time)

    Diagnostics tools is not something you should build yourself in an hour... Unless you want to learn about some great APIs available in Node.js

    In this workshop we'll use async_hooks and perf_hooks for, yes you guessed it, fun and profit.

  • 3 hour workshop

    4 - 7pm (Irish Time)

    In our experience, if you are using promises, you are likely using them wrong (and nearly everybody else is too). This is most often due to misunderstandings about how Promises work, choices that were made by TC39 when designing the promises API, inconsistencies in how Promises are used, or failure to account for the cost of using Promises in an application, and ultimately how the event loop works. In this workshop, we aim to help developers do the right thing with Promises. Through a series of hands on exercises and puzzles, developers will learn the ins and outs of developing with Promises in Node.js, learning everything they should do, and most importantly what they shouldn't do, in order to maximize the effectiveness of their code and avoid common performance pitfalls.
  • 1.5 hour workshop

    Time: 12 - 1.30pm (Irish Time)

    In this workshop, participants will learn how to use Node-RED to create a photo booth web app infused with AI through the use of TensorFlow. The workshop step through getting started with Node-RED, creating the web app and then containerising it, ready to be deployed into the cloud or onto edge devices.
  • 3 hour workshop

    Time: 2 - 5pm

    Spend some time at the bleeding edge of JavaScript and experiment with some of the features that are so new, they’re still in their original packaging. Learn about Temporal for managing dates/times/calendars/timezones, as well as Record & Tuple, which provide built in immutable structures. Be the first to build an application with the JavaScript of the future.
  • 1.5 hour workshop

    Time: 2 - 3.30pm

    Learn to build and deploy cloud-native Node.js applications on Kubernetes through a series of hands-on lab examples. This interactive session involves using kubectl, curl, and common command-line tools to interact with Kubernetes APIs. By the end of this lab, you’ll be deploying, scaling, and automating JS-based distributed solutions using containers, Kubernetes, and other popular open source tools for distributed computing. These examples are designed to show JS developers how to maintain speed and productivity with a container-based development workflow.
  • 6 hour workshop

    Time: 3pm - 9pm (Irish Time)

    Increase your confidence in deploying Node.js-based backends:

    Backends hold so much of our application's business logic that is often used to support multiple clients (web, mobile, and other native platforms). This logic is critical to get right and deploying a breaking change to this can be devastating to your company's goals (not to mention the bottom-line). Increasing your "deployment confidence" is crucial and automated testing is the best way to do that.

    As Node.js continues to grow in usage around the world, learning how to test this mission-critical code in a way that increases developer velocity as well as confidence becomes increasingly important. In this workshop we use an Express.js example and focus on the patterns and practices that you need to learn so you can apply what you learn to test your code written in any Node.js web framework.

    Topics:
    - Write unit tests for pure functions
    - Write unit tests for "Controller" modules
    - Write unit tests for Express.js middleware
    - Write integration for API routes
    - Mocking third party dependencies
    - Testing authenticated code
    €210
    ×
  • 1.5 hour workshop

    Time: 4pm - 5.30pm (Irish Time)

    Are your team members struggling with accessibility or not sure how to implement it? While a lot of web accessibility guidelines are focused on coding, there are other accessibility components that all team members need to consider in order to improve the overall product or service from the beginning of any project.

    This interactive workshop will help developers and their team members better understand why accessibility is not just about coding and why it’s not to be treated as an afterthought. Some ideas maybe new to some and sound like common sense to others, but sadly many common accessibility issues still persist. Sveta will share her personal experience as a deaf person, give you an overview of accessibility and needs of disabled people, show you some practical examples, and offer you recommendations on actionable steps to improve accessibility.
    €100
    ×
  • All the conference talks are free to attend. You need to register to attend these talks, registration includes access to any talk on the 2nd and 3rd November. Free registration does not include any workshops.
    free
    ×
By the power of Tito